EN|RU|UK
 Society, Incidents
  25709

 "80 Ukrainian soldiers suffered uncontrollable muscle spasms, vomiting, and difficult breathing. This might have been poisoning," OSCE reports citing one of the 'Cyborgs'

Many ‘Cyborgs’ from the Donetsk airport had symptoms similar to those that arise as a result of gas attacks.

Censor.NET informs citing the OSCE SMM latest report.

"A Ukrainian soldier in a hospital in government-controlled Kostiantynivka (56 km north of Donetsk) told the SMM that he was being treated for injuries sustained at the Donetsk airport on Jan. 19," the statement reads.

Read also: OSCE: three residents of Debaltseve killed by Grad missiles, launched by the Russian terrorists of the DPR

"He said 80 Ukrainian soldiers in total had suffered the same injuries, manifested in uncontrollable muscle spasms, vomiting and difficult breathing. Some, he said, had become unconscious," the OSCE observers state.

11 of the soldiers had been transferred to a hospital in Dnepropetrovsk, he said.

 
 
 
 up